2022 - Volume 37 [Issue 11]


Original Research Article

Coupling the SBA Method and the Elzaki Transformation to Solve Nonlinear Fractional Differential Equations

Kamate Adama, Bakari Abbo, Djibet Mbaiguesse, Youssouf Pare

DOI: 10.9734/jamcs/2022/v37i111720

Page: 10-30

A Novel Ansatz Method for Solving the Neutron Diffusion System in Cartesian Geometry

Mohammed A. Al-Sharif, Abdelhalim Ebaid, Hail S. Alrashdi, Aneefah H. S. Alenazy, Nourah Eid Kanaan

DOI: 10.9734/jamcs/2022/v37i111723

Page: 90-99


View All Issues